Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

An asymptotic theory for a class of nonlinear Robin problems. II


Author: F. A. Howes
Journal: Trans. Amer. Math. Soc. 260 (1980), 527-552
MSC: Primary 34E15
MathSciNet review: 574797
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Various asymptotic phenomena exhibited by solutions of singularly perturbed Robin boundary value problems are studied in the case when the right-hand side grows faster than the square of the derivative.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34E15

Retrieve articles in all journals with MSC: 34E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1980-0574797-6
PII: S 0002-9947(1980)0574797-6
Article copyright: © Copyright 1980 American Mathematical Society